# SDR 95ZZZX397

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9935M
- Make and model: Cessna 207A
- Aircraft serial: 20700751
- Engine: Cont IO520F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Pump
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER ONLY 2.4 HOURS TIME IN SERVICE AFTER MAJOR OVERAHAUL, OIL PUMP WAS REPORTED TO BE PRODUCING ONLY 12 POUNDS PRESSURE AT FULL POWER.  OIL PUMP GEARS WERE FOUND SEVERELY WORN AND ENGINE WAS REMOVED AND SHIPPED BACK TO CRS NR 1AXR223L WHERE IT HAD BEEN OVERHAULED.
